# SDR IPXA2025021025369

- Difficulty date: February 7, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 26,349 hours, 15,922 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 CREW DOOR EXTERNAL LOWER SKIN HAS GOUGES .89-25 PERFORMED HFEC ON BLENDED AREA. NO DEFECTS FOUND. IAW NTM 51-10-08 PART 6. T96524
